# SDR FDEA202112103079

- Difficulty date: December 10, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: ACA7223513
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR CUTOUT (AIRCRAFT SIDE) HINGE FITTING NUMBER 1 (PART NUMBER   ACA 7223-513) FOUND WITH LOBES NUMBER 1 AND NUMBER 8 TO NUMBER 17 OUT OF   TOLERANCE. MAIN DECK CARGO DOOR CUTOUT (AIRCRAFT SIDE) HINGE FITTING NUMBER 1 (PART NUMBER   ACA 7223-513) LOBES NUMBER 1 AND NUMBER 8 TO NUMBER 17 REWORKED AND FOUND   NUMBER 1 LOBE EXCEED LIMIT AS PER MD-11 SRM 52-30-16-1A FIGURE 101 SHEET 3. OVERSIZE   REPAIR BUSHINGS 11EA FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 52-34-  04 AND E.A. #1-5310-T0335958A PART 2 STEP 5 AND STEP 2. TITLE: FUSELAGE - MAIN DECK   CARGO DOOR JAMB - WORN HOLES ON MAIN DECK CARGO DOOR FORWARD SUPPORT HINGE   LOBE (FUSELAGE DOOR JAMB SIDE). REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
